MathSciNet Relay Station
MathSciNet bibliographic data
MR1751819 35S30 (35L30 47G30)
Ruzhanskiĭ, M. V. Singularities of affine fibrations in the theory of regularity of Fourier integral operators. (Russian) Uspekhi Mat. Nauk 55 (2000), no. 1(331), 99--170; translation in Russian Math. Surveys 55 (2000), no. 1, 93–161
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement